Within a hour she was totally covered. Then she started to complain about her knees and hands hurt. what should I do?
My daugther layed down to take a nap and woke up with itchy red hives on her?
Added 26 Sep 2010:
She only one more day to take Cefdinir 6ml daily. Please give me a answer this is my mircle baby girl who is five and a half. Thsnk you!
Depending on how sick she looks to you and her symptoms, call the pediatrician or take her to the ER, she appears to be having some sort of allergic reaction to something. If her throat is swelling, her tongue, or she is having trouble breathing, she needs to go to the ER, call 911 if she is having these problems. Write down any and all things she has been exposed to in the last 24 to 36 hours including over the counter meds, RX's, detergents, tree nuts or peanuts even the dust, and any sea food. Hope you get some help soon. If she seems ok, just blotchy, try benadryl for children, and children's motrin, for the pain.
It sounds as if she may have an allergic reaction. Please bring her in to the ER to have her checked. I copied this information for you about this medication. I wish you the very best and hope your Miracle Baby is just fine!
"Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bloody stools; change in the amount of urine produced; dark urine; fever, chills, or sore throat; red, swollen, blistered, or peeling skin; seizures; severe diarrhea or vomiting; severe stomach pain or cramps; unusual bleeding or bruising; vaginal irritation or discharge; yellowing of the skin or eyes".
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Could darvasett, (taken for sciatic nerve problem) cause hives... quarter size red, hot, itchy bumps
Posted 10 Oct 2010 • 1 answer
Posted 28 Feb 2011 • 3 answers
Posted 25 Oct 2013 • 1 answer
Posted 20 Jun 2015 • 1 answer
Posted 18 Jan 2018 • 0 answers